# SDR UPS07M49516

- Difficulty date: January 26, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 53,867 hours, 9,516 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1119 S48r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD CARGO COMPT:  FROM BS 1119 BS 6-70, LONGERON 48R FOUND CORRODED.  CORRODED LONGERON 48R ATTACHED PARTS REMOVED FOR ACCESS PER SRM 1-31-01 V2 R38.  REPAIR LONGERON & SPLICE FAB PER SRM 53-31-01 V2 R38.  REPAIR PARTS REPROTECTED PER SRM 51-21-01 V2 R38.  REPAIR PARTS & ATTACH PARTS REINSTALLED PER SRM 53-10-01 F2 V2 R38.
